# SDR HEEA954407

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 222330620103
- Condition: Worn
- Location: Iso Mount
- Part time: 458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BEARING WORN ON LATERAL ISOLATION MOUNT.
